• Sign in |
  • Radar Price Alert
  • Set your price and get alerted when they drop.

Best Prices on Gemini Pharmaceuticals- Acetaminophen- Compare Lowest and Best Prices- Vitaminfix

Your one stop shop to find 1,000's of healthy products at the best price from our trusted sellers.
Alphabetic Brand Index:

Gemini Pharmaceuticals - PlusPharma, Acetaminophen 325mg, 100 Tablets

Gemini Acetaminophen is an anti fever, anti cold pain reliever. Temporarily relieves minor aches and pains due to: headache, muscular aches; backache; arthritis; the common cold; toothache; menstrual cramps; temporarily reduces fever.

• Regular strength
• Pain reliever
• Fever reducer
• Fast relief


Pain reliever and fever reducer. For the relief of mild to moderate pain from headaches, muscle aches, menstrual periods, colds and sore throats, toothaches and backaches.

• Contains Acetaminophen
• Unlikely to upset stomach
• Non-aspirin

  • Brand is Gemini Pharmaceuticals.
  • Dosage form is Tablets.
  • Potency is 325mg.
  • Quantity is 100.
  • Conditions and goals are Back Pain, Headache, Pain Relief.
  • Key ingredient is Acetaminophen.
  • Specialty is Non-Aspirin.
  • Shop the rock bottom price online at:
    • 0
    • Save 100%
    Shop now
    Description

    Gemini Acetaminophen is an anti fever, anti cold pain reliever. Temporarily relieves minor aches and pains due to: headache, muscular aches; backache; arthritis; the common cold; toothache; menstrual cramps; temporarily reduces fever.

    • Regular strength
    • Pain reliever
    • Fever reducer
    • Fast relief


    Pain reliever and fever reducer. For the relief of mild to moderate pain from headaches, muscle aches, menstrual periods, colds and sore throats, toothaches and backaches.

    • Contains Acetaminophen
    • Unlikely to upset stomach
    • Non-aspirin

    Reviews
     
     
    Ingredients
     
     
    Complete Supplement Facts Coming Soon!